A 32-year-old female asked:
Disclaimer

was just given seroquel (quetiapine) to sleep (narcolepsy) and i'm miserable! does it go away? 40mg add in am doesn't even phase me. scared of "sleeping pills"

2 doctor answers
Dr. Joan Kinlan
51 years experience Psychiatry
Great question.: You are a very thoughtful person and it's better not to take sleeping pills if you don't need them. Have you tried other things=like exercise daily, meditation daily, good food and friends. They all help so much. I hope you are better soon.
Answered on Aug 1, 2013
1
1 thank
Dr. Arthur Ciaramicoli
44 years experience Clinical Psychology
Insomnia: Try using the free anti anxiety app to learn from videos, exercises and articles to lessen your tension so you can relax in the evening. Don't drink caffeine after 3pm, no alcohol in the evening or other illicit drugs, spend the last half hour doing whatever relaxes you, no work. Best.
Answered on Nov 28, 2017
1
1 comment
1
1 thank
Dr. Donald Jacobson
39 years experience Psychiatry
See a sleep disorders Specialist also. Narcolepsy is a rather complex condition and Should be managed by specialist in sleep medicine. Alternative relaxation therapies can be very beneficial as can some sleep applications have been reviewed on the site.
Sep 3, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. Kenneth Cheng
30 years experience Family Medicine
See your doctor: Seroquel (quetiapine) has many possible uses. Not knowing the details of your specific clinical situation makes it difficult to give you a specific an ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Choose.: Seroquel (quetiapine) does not change personality per se, but may improve mood. May be that your personality is changing for other reasons including ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Eric Weisman
35 years experience Neurology
Seroquel (quetiapine): is an antipsychotic. Zolpidem can cause sleep walking. I would not stop the former as there is nothing more disturbing to the neighbors than to run in ... Read More
A 50-year-old female asked:
Dr. Umar Latif
24 years experience Psychiatry
Consider alternative: Consider the drug-drug interaction between a benzodiazepine and a stimulant, both having the potential for tolerance/dependance. Consider discussing w ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month